MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC190-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in china reported via a nmpa reporting system that the bc190 flexitrunk infant nasal tubing was found to be broken before patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint bc190 flexitrunk infant nasal tubing was not returned to fisher & paykel healthcare (f&p) in new zealand for investigation.Our investigation is based on the information provided by the customer and our knowledge of the product.Results: the customer reported that the bc190 flexitrunk infant nasal tubing was broken.Conclusion: we are unable to determine the cause of the reported event.All flexitrunk nasal tubings are visually inspected and pressure tested before leaving the production line and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions the accompany the flexitrunk infant nasal tubing state: - "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only; corrections to reflect gudid: section d1: brand name updated to fisher & paykel healthcare; section d2a: common device name updated to nasal tubing; section d4: model and catalog # updated to bc190-05; section g1: contact person updated to mr.(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is a class 1 device and exempt from pma pathway to regulatory approval method: the complaint bc190 flexitrunk infant nasal tubing was not returned to fisher & paykel healthcare (f&p) in new zealand for investigation.Our investigation is based on the information provided by the customer and our knowledge of the product.Results: the customer reported that the bc190 flexitrunk infant nasal tubing was broken.Conclusion: we are unable to determine the cause of the reported event.All flexitrunk nasal tubings are visually inspected and pressure tested before leaving the production line and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions the accompany the flexitrunk infant nasal tubing state: "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement.".
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key17962421
Report Number9611451-2023-00976
Device Sequence Number17783372
Product Code BZO
UDI-Device Identifier09420012432452
UDI-Public(01)09420012432452(10)2102159852(11)220502(17)250502
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Model NumberBC190-05
Device Catalogue NumberBC190-05
Device Lot Number2102159852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer10/19/2023
10/19/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/16/2023
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age6 MO
Patient SexUnknown